Alert archive / Missouri / Freeze Warnings in 2007

Freeze Warning 4, NWS Springfield, MO

April 6, 200734 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas

NWS Springfield, MO issued this freeze warning at Apr 6, 2007, 2:44 PM CDT for 34 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Apr 7, 2007, 9:00 PM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 6, 2007, 2:44 PM CDT (19:44 UTC)
In effect from
Apr 7, 2007, 9:00 PM CDT
Expired
Apr 8, 2007, 9:07 AM CDT
In force
12 hr
Issued by
NWS Springfield, MO
All 37 counties

Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 30 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.7 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2007-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2007-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1110 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KSGF 061944
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
244 PM CDT FRI APR 6 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-070745-
/O.UPG.KSGF.FZ.A.0004.070408T0500Z-070408T1400Z/
/O.NEW.KSGF.FZ.W.0004.070408T0500Z-070408T1400Z/
/O.CON.KSGF.FZ.W.0003.070407T0500Z-070407T1400Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
244 PM CDT FRI APR 6 2007

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT SATURDAY...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT SATURDAY NIGHT TO 9 AM
CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT SATURDAY NIGHT TO 9 AM
CDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. A FREEZE
WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
SATURDAY. 

LOW TEMPERATURES TONIGHT AND AGAIN ON SATURDAY NIGHT ARE FORECAST
TO FALL INTO THE TEENS TO LOWER 20S. THE ENTIRE AREA IS EXPECTED
TO SEE AN EXTENDED PERIOD WITH TEMPERATURES AT OR BELOW 28 DEGREES
OVERNIGHT TONIGHT AND AGAIN SATURDAY NIGHT.

THOSE WHO HAVE VEGETATION SENSITIVE TO FREEZING TEMPERATURES
SHOULD CONTINUE PROTECTIVE ACTIVITIES THROUGH SUNDAY. A FREEZE
WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY
LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE
VEGETATION.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

LINDENBERG
8 follow-up statements
000 
WWUS73 KSGF 070249
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
949 PM CDT FRI APR 6 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-071500-
/O.CON.KSGF.FZ.W.0003.070407T0500Z-070407T1400Z/
/O.CON.KSGF.FZ.W.0004.070408T0500Z-070408T1400Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
949 PM CDT FRI APR 6 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SATURDAY...
...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT SATURDAY NIGHT
TO 9 AM CDT SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT TONIGHT AND SATURDAY NIGHT FOR
THE MISSOURI OZARKS AND SOUTHEAST KANSAS. 

TEMPERATURES HAD ALREADY FALLEN BELOW FREEZING LATE FRIDAY EVENING.
OVERNIGHT LOW TEMPERATURES TONIGHT AND SATURDAY NIGHT WILL FALL
INTO THE TEENS TO LOWER 20S. THE ENTIRE AREA WILL EXPERIENCE
SEVERAL HOURS OF TEMPERATURES AT OR BELOW 28 DEGREES TONIGHT AND
AGAIN SATURDAY NIGHT.

THOSE WHO HAVE VEGETATION SENSITIVE TO FREEZING TEMPERATURES
SHOULD CONTINUE PROTECTIVE ACTIVITIES THROUGH SUNDAY. A FREEZE
WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY
LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE
VEGETATION.


$$

FOSTER
000
WWUS73 KSGF 070901
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
401 AM CDT SAT APR 7 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-072115-
/O.NEW.KSGF.FZ.A.0005.070409T0500Z-070409T1400Z/
/O.EXT.KSGF.FZ.W.0003.000000T0000Z-070407T1500Z/
/O.EXT.KSGF.FZ.W.0004.070408T0300Z-070408T1500Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
401 AM CDT SAT APR 7 2007

...FREEZE WARNING NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING...
...FREEZE WARNING NOW IN EFFECT FROM 10 PM THIS EVENING TO 10 AM
CDT SUNDAY...
...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

A FREEZE WARNING IS NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING.
A FREEZE WARNING IS NOW IN EFFECT FROM 10 PM THIS EVENING TO 10 AM
CDT SUNDAY.

IN ADDITION...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS
ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT
THROUGH MONDAY MORNING.

TEMPERATURES THIS MORNING ARE BELOW FREEZING AND WILL REMAIN BELOW
FREEZING THROUGH THE MID MORNING HOURS. TONIGHT TEMPERATURES WILL
ONCE AGAIN FALL WELL BELOW FREEZING WITH LOWS IN THE TEENS TO LOWER
20S. THE ENTIRE AREA WILL EXPERIENCE SEVERAL HOURS OF TEMPERATURES
AT OR BELOW 28 DEGREES THIS MORNING AND TONIGHT.

BELOW FREEZING TEMPERATURES WILL ONCE AGAIN BE POSSIBLE ON SUNDAY
NIGHT. WHILE CLOUDS MAY BEGIN TO WORK IN OVERNIGHT SUNDAY...THE
ENTIRE AREA WILL LIKELY EXPERIENCE SEVERAL HOURS OF TEMPERATURES
AT OR BELOW 28 DEGREES SUNDAY NIGHT.

THOSE WHO HAVE VEGETATION SENSITIVE TO FREEZING TEMPERATURES
SHOULD CONTINUE PROTECTIVE ACTIVITIES THROUGH SUNDAY NIGHT. A
FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

WISE
000 
WWUS73 KSGF 071503
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1003 AM CDT SAT APR 7 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-080315-
/O.EXP.KSGF.FZ.W.0003.000000T0000Z-070407T1500Z/
/O.CON.KSGF.FZ.W.0004.070408T0300Z-070408T1500Z/
/O.CON.KSGF.FZ.A.0005.070409T0500Z-070409T1400Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
1003 AM CDT SAT APR 7 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 AM CDT SUNDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING...
...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT. A FREEZE WARNING
REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT SUNDAY. A
FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING. 


TEMPERATURES WILL RISE ABOVE THE FREEZING MARK BY LATE MORNING
WITH HIGHS TODAY ONLY IN THE UPPER 30S TO AROUND 40 DEGREES. TONIGHT
TEMPERATURES WILL ONCE AGAIN FALL WELL BELOW FREEZING WITH LOWS IN
THE TEENS TO LOWER 20S. THE ENTIRE AREA WILL EXPERIENCE SEVERAL
HOURS OF TEMPERATURES AT OR BELOW 28 DEGREES THIS MORNING AND
TONIGHT.

BELOW FREEZING TEMPERATURES WILL ONCE AGAIN BE POSSIBLE ON SUNDAY
NIGHT. WHILE CLOUDS MAY BEGIN TO WORK IN OVERNIGHT SUNDAY...THE
ENTIRE AREA WILL LIKELY EXPERIENCE SEVERAL HOURS OF TEMPERATURES
AT OR BELOW 28 DEGREES SUNDAY NIGHT.

THOSE WHO HAVE VEGETATION SENSITIVE TO FREEZING TEMPERATURES
SHOULD CONTINUE PROTECTIVE ACTIVITIES THROUGH SUNDAY NIGHT. 

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$

LINDENBERG
000 
WWUS73 KSGF 071528
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1028 AM CDT SAT APR 7 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-080330-
/O.CON.KSGF.FZ.W.0004.070408T0300Z-070408T1500Z/
/O.CON.KSGF.FZ.A.0005.070409T0500Z-070409T1400Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
1028 AM CDT SAT APR 7 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 AM CDT SUNDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING...

A FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 AM CDT SUNDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE
SUNDAY NIGHT THROUGH MONDAY MORNING. 

TEMPERATURES WILL RISE ABOVE THE FREEZING MARK BY LATE MORNING
WITH HIGHS TODAY ONLY IN THE UPPER 30S TO AROUND 40 DEGREES.
TONIGHT TEMPERATURES WILL ONCE AGAIN FALL WELL BELOW FREEZING
WITH LOWS IN THE TEENS TO LOWER 20S. THE ENTIRE AREA WILL
EXPERIENCE SEVERAL HOURS OF TEMPERATURES AT OR BELOW 28 DEGREES
THIS MORNING AND TONIGHT.

BELOW FREEZING TEMPERATURES WILL ONCE AGAIN BE POSSIBLE ON SUNDAY
NIGHT. WHILE CLOUDS MAY BEGIN TO WORK IN OVERNIGHT SUNDAY...THE
ENTIRE AREA WILL LIKELY EXPERIENCE SEVERAL HOURS OF TEMPERATURES
AT OR BELOW 28 DEGREES SUNDAY NIGHT.

THOSE WHO HAVE VEGETATION SENSITIVE TO FREEZING TEMPERATURES
SHOULD CONTINUE PROTECTIVE ACTIVITIES THROUGH SUNDAY NIGHT.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$

LINDENBERG
000 
WWUS73 KSGF 071942
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
242 PM CDT SAT APR 7 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-080745-
/O.UPG.KSGF.FZ.A.0005.070409T0500Z-070409T1400Z/
/O.NEW.KSGF.FZ.W.0005.070409T0400Z-070409T1500Z/
/O.EXT.KSGF.FZ.W.0004.070408T0200Z-070408T1700Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
242 PM CDT SAT APR 7 2007

...FREEZE WARNING NOW IN EFFECT FROM 9 PM THIS EVENING TO 12 PM
CDT SUNDAY...
...FREEZE WARNING IN EFFECT FROM 11 PM SUNDAY TO 10 AM CDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 11 PM SUNDAY TO 10 AM CDT
MONDAY. THE FREEZE WARNING IS NOW IN EFFECT FROM 9 PM THIS
EVENING TO 12 PM CDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN
EFFECT. 

TEMPERATURES HAVE STRUGGLED IN THE MID TO UPPER 30S TODAY ACROSS
THE AREA. READINGS WILL LIKELY DROP BACK BELOW FREEZING BY MID
EVENING WITH NIGHTTIME LOWS DIPPING INTO THE TEENS IN MOST
LOCATIONS. THIS EXPECTED HARD FREEZE WILL ESTABLISH NEW RECORD
LOWS IN MOST AREAS THROUGHOUT THE MISSOURI OZARKS AND SOUTHEAST
KANSAS.

BELOW FREEZING TEMPERATURES WILL LIKELY CONTINUE THROUGH MUCH OF
THE MORNING HOURS SUNDAY JUST AS IT DID TODAY. THE FREEZE WARNING
WILL CONTINUE UNTIL NOON SUNDAY.

WHILE THE COLDEST PART OF THE AIR MASS WILL SHIFT OUT OF THE AREA
ON SUNDAY...TEMPERATURES WILL AGAIN LIKELY DROP INTO THE MID 20S
FOR LOWS SUNDAY NIGHT AND NEAR RECORD LOWS ONCE AGAIN. THE FREEZE
WATCH WHICH WAS IN EFFECT FOR THE AREA SUNDAY NIGHT HAS BEEN
UPGRADED TO A FREEZE WARNING AND WILL LAST FROM LATE SUNDAY
EVENING THROUGH MID MORNING MONDAY.

THOSE WHO HAVE VEGETATION SENSITIVE TO FREEZING TEMPERATURES
SHOULD CONTINUE PROTECTIVE ACTIVITIES THROUGH MONDAY MORNING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

LINDENBERG
000 
WWUS73 KSGF 080154
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
854 PM CDT SAT APR 7 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-081400-
/O.CON.KSGF.FZ.W.0004.070408T0200Z-070408T1700Z/
/O.CON.KSGF.FZ.W.0005.070409T0400Z-070409T1500Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
854 PM CDT SAT APR 7 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 12 PM CDT SUNDAY...
...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM SUNDAY TO 10 AM
CDT MONDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL NOON SUNDAY...AND FROM 11
PM SUNDAY TO 10 AM CDT MONDAY FOR ALL OF THE MISSOURI OZARKS AND
EXTREME SOUTHEAST KANSAS.

TEMPERATURES HAD FALLEN INTO THE LOWER 30S SATURDAY EVENING. READINGS
WILL DROP BELOW FREEZING BY MIDNIGHT WITH OVERNIGHT LOWS FALLING INTO
THE TEENS TO LOWER 20S. THIS HARD FREEZE WILL LIKELY ESTABLISH NEW
RECORD LOWS AT MOST LOCATIONS ACROSS THE MISSOURI OZARKS AND SOUTHEAST
KANSAS.

TEMPERATURES WILL REMAIN BELOW FREEZING THROUGH MUCH OF SUNDAY
MORNING. 

WHILE THE COLDEST PART OF THE AIR MASS WILL MOVE OUT OF THE AREA
ON SUNDAY...TEMPERATURES WILL AGAIN DROP INTO THE MID 20S SUNDAY
NIGHT.

THOSE WHO HAVE VEGETATION SENSITIVE TO FREEZING TEMPERATURES
SHOULD CONTINUE PROTECTIVE ACTIVITIES THROUGH MONDAY MORNING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

FOSTER
000 
WWUS73 KSGF 080954
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
454 AM CDT SUN APR 8 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-082100-
/O.CON.KSGF.FZ.W.0004.000000T0000Z-070408T1700Z/
/O.CON.KSGF.FZ.W.0005.070409T0400Z-070409T1500Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
454 AM CDT SUN APR 8 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL NOON CDT TODAY...
...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
10 AM CDT MONDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL NOON CDT TODAY. A FREEZE
WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT
MONDAY. 

BELOW FREEZING TEMPERATURES HAVE BEEN OBSERVED ACROSS THE REGION
SINCE LATE SATURDAY EVENING...WITH EARLY MORNING TEMPERATURES
IN THE LOWER AND MIDDLE 20S ACROSS THE ENTIRE AREA. THIS HARD
FREEZE WILL ESTABLISH NEW RECORD LOWS AT MOST LOCATIONS ACROSS THE
MISSOURI OZARKS AND SOUTHEAST KANSAS AS VALUES FALL INTO THE UPPER
TEENS AND LOWER 20S.

TEMPERATURES WILL REMAIN BELOW FREEZING THROUGH MUCH OF SUNDAY
MORNING.

WHILE THE COLDEST PART OF THE AIR MASS WILL MOVE OUT OF THE AREA
ON SUNDAY...TEMPERATURES WILL AGAIN DROP INTO THE MID 20S SUNDAY
NIGHT.

THOSE WHO HAVE VEGETATION SENSITIVE TO FREEZING TEMPERATURES
SHOULD CONTINUE PROTECTIVE ACTIVITIES THROUGH MONDAY MORNING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

GAGAN
000 
WWUS73 KSGF 081407
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
907 AM CDT SUN APR 8 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-081515-
/O.CAN.KSGF.FZ.W.0004.000000T0000Z-070408T1700Z/
/O.CON.KSGF.FZ.W.0005.070409T0400Z-070409T1500Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
907 AM CDT SUN APR 8 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
10 AM CDT MONDAY...
...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS CANCELLED THE
FREEZE WARNING. A FREEZE WARNING REMAINS IN EFFECT FROM 11 PM
THIS EVENING TO 10 AM CDT MONDAY. 

TEMPERATURES HAVE QUICKLY REBOUNDED THIS MORNING TO AROUND
FREEZING AT MID MORNING AND SHOULD RISE BACK INTO THE 40S TODAY.

TEMPERATURES WILL AGAIN DROP INTO THE MID TO UPPER 20S TONIGHT.

THOSE WHO HAVE VEGETATION SENSITIVE TO FREEZING TEMPERATURES
SHOULD CONTINUE PROTECTIVE ACTIVITIES THROUGH MONDAY MORNING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

LINDENBERG

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this freeze warning went out at Apr 6, 2:37 PM CDT, 7 minutes earlier.

Area forecast discussion, Apr 6, 2:37 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
237 PM CDT FRI APR 6 2007

.DISCUSSION...

INTERESTING FORECAST TO SAY THE LEAST FOR THE UPCOMING 7 DAY
PERIOD.  SNOW SHOWERS WHICH AFFECTED THE CWA EARLIER THIS MORNING
HAVE SHIFTED SOUTH OF THE AREA WITH SOME STRATUCUMULUS CLOUDS LEFT
IN THE WAKE.  WINDS HAVE REMAINED FAIRLY GUSTY TODAY KEEPING WIND
CHILLS DOWN IN THE 20S...A FAR CRY FROM THE SUMMER LIKE WEATHER WE
HAD THE PAST FEW WEEKS.  TEMPERATURES WERE STILL STRUGGLING IN THE
MID TO UPPER 30S AS OF MID AFTERNOON.

COLDER AIR MASS WILL BE REINFORCED ACROSS THE AREA TONIGHT AS
ANOTHER SHORTWAVE MOVES THROUGH. DEWPOINTS WILL LIKELY DROP INTO THE
SINGLE DIGITS WITH A CLEARING SKY AND DIMINISHING WIND.  WHILE WIND
IS NOT EXPECTED TO GO TOTALLY CALM...RECORD LOWS WILL EASILY BE
ESTABLISHED AND PROBABLY SHATTERED ACROSS THE CWA.  FOR NOW AM GOING
WITH LOWS FROM AROUND 18 TO 24 DEGREES ACROSS THE CWA.

COLD AIR MASS WILL REMAIN IN PLACE THROUGH SUNDAY AND WILL LIKELY
SEE SIMILAR TEMPERATURES SUNDAY MORNING AS WE DO TONIGHT.  WILL GO
WITH A FREEZE WARNING FOR BOTH NIGHTS IN THE UPDATED NPW.

COLDEST PART OF THE AIR MASS WILL SHIFT EAST OF THE AREA BY SUNDAY
NIGHT SO THE WARMING TREND WILL BEGIN WITH TEMPERATURES APPROACHING
MORE NORMAL READINGS BY MONDAY.

A STORM SYSTEM WILL BEGIN TO TAKE SHAPE BY MONDAY NIGHT OVER THE
PLAINS WITH A CHANCE OF SHOWERS AND THUNDERSTORMS ENTERING THE
PICTURE BY TUESDAY OVER THE CWA.  GFS AND LATEST ECMWF HAVE COME
INTO BETTER AGREEMENT WITH THIS SYSTEM TRACKING IT ACROSS THE CWA
TUESDAY AND TUESDAY NIGHT WITH WRAP AROUND MOISTURE POSSIBLY
BRINGING SNOW INTO NORTHERN SECTIONS OF MISSOURI ON WEDNESDAY.

THE REGION WILL BE IN BETWEEN SYSTEMS ON THURSDAY WITH BRIEF UPPER
RIDGING AHEAD OF ANOTHER SHORTWAVE WHICH WILL AFFECT THE REGION
FRIDAY AND FRIDAY NIGHT.

LINDENBERG

&&

.CLIMATE...
RECORD LOWS FOR TONIGHT...
SGF...25 IN 1990
JLN...29 IN 1997
UNO...22 IN 1994
VIH...27 IN 1982

RECORD LOWS FOR SATURDAY NIGHT...
SGF...27 IN 1923
JLN...30 IN 2000
UNO...22 IN 1994
VIH...23 IN 1902

LINDENBERG
&&

.AVIATION...

FOR THE 1800 UTC TAFS...BKN VFR DECK SHOULD SCATTER OUT SHORTLY
BASED ON SATELLITE TRENDS WITH CLOUD BASES RISING A BIT MORE AS
BOUNDARY LAYER DEEPENS THIS AFTERNOON. WINDS WILL REMAIN RATHER
BRISK WITH OCCASIONAL GUSTS OVER 20KT EXPECTED THROUGH THE
AFTERNOON. WINDS WILL DIMINISH SOME WITH SUNSET WITH ANY LINGERING
DIURNAL CUMULUS/STRATOCUMULUS QUICKLY GIVING WAY TO ONLY A FEW-SCT
HIGH CLOUDS OVERNIGHT INTO SATURDAY MORNING.

IZZI

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FREEZE WARNING FOR ALL COUNTIES TONIGHT.
     FREEZE WARNING ALL COUNTIES SAT NIGHT.

KS...FREEZE WARNING FOR CHEROKEE...BOURBON...CRAWFORD TONIGHT.
FREEZE WARNING CHEROKEE...BOURBON...CRAWFORD SAT NIGHT.

WFO SGF
Hazardous weather outlook, Apr 6, 1:00 PM CDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CDT FRI APR 6 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-071800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
100 PM CDT FRI APR 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE COLD AIR MASS ALREADY IN PLACE ACROSS THE AREA WILL BE
REINFORCED TONIGHT AS COLDER AIR ENTERS THE AREA. RECORD LOWS WILL
LIKELY BE SET ACROSS THE AREA TONIGHT WITH TEMPERATURES WELL BELOW FREEZING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ANOTHER SUB-FREEZING NIGHT IS EXPECTED ON SUNDAY BEFORE
TEMPERATURES BEGIN TO REBOUND AT THE BEGINNING OF THE UPCOMING
WORK WEEK.

ANOTHER STORM SYSTEM WILL PUSH THROUGH THE AREA DURING THE MIDDLE
PORTION OF NEXT WEEK BRINGING A CHANCE OF THUNDERSTORMS TUESDAY
AND TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

Nearby

Freeze Warnings in Missouri, 2007Freeze Warnings in Kansas, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.